# SDR 08FDEA00431

- Difficulty date: February 14, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327032200200
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 261AH IS CRACKED ACROSS THE LOWER SURFACE.  FABRICATED NEW PANEL 261AH IAW SRZ 25-005 REV F.
